# SDR DHL2003807540

- Difficulty date: October 18, 2003
- Submitted: November 22, 2003
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 84,293 hours, 26,186 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Part time: 84,293 hours, 26,186 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTER WING INBD L/E UPPER SKIN CORRODED XFS 710.000 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR.  REMOVED FASTENERS.  REMOVED CORROSION.  FOUND OUT OF LIMITS.  TRIMMED AND REMOVED DAMAGED AREAS IAW ASTAR ED EDU21-10, DWG U21-R10.  PERFORMED NDT INSPECTION IAW DCO NDT SPM PART 6-10-01-001.  FABRICATED (3) FILLERS, DOUBLER AND TRIPLER IAW ASTAR ED EDU21-10, ASTAR DWGU21-R10.  CLEANED, TREATED AND PRIMED AREA, FILLER, DOUBLER AND TRIPLER INNER FACE IAW SRM 51-1-8B.  APPLIED PRC SEALANT TO FAYING SURFACES IAW SRM 51-1-11 PG 9.  INSTALLED FILLERS, DOUBLER, TRIPLER WITH NEW FASTENER IAW ASTAR ED EDU21-10, ASTAR DWG U21, R10, SRM 51-1-20D PG 9, SRM 51-1-21 PG 1.
